# SDR O2GA2016022782801

- Difficulty date: February 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N828UP
- Make and model: Beech B300
- Aircraft serial: FL932
- Aircraft time: 1,241 hours, 1,035 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Contaminated
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT FL240 THE PITCH TRIM WAS JAMMED AT THE 0* SETTING & THE CONTROLS REQUIRED A NOTICEABLE BUT NOT EXCESSIVE AMOUNT OF FWD PRESS TO MAINTAIN LEVEL FLIGHT.  CREW LEFT THE PITCH TRIM IN CURRENT POSITION & LANDED WITHOUT INCIDENT.  THE ELEC PITCH TRIM WAS PREVIOUSLY DEFERRED & CURRENTLY ON MEL.  PURGED ALL THE OLD GREASE WITH NEW FROM BOTH PITCH TRIM ACTUATORS.  PITCH TRIM GND OPERATIONAL CHECKS WERE GOOD.  A SUCCESSFUL OPERATIONAL CHECK WAS PERFORMED.  ACFT WAS RTS.
